Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




157 Publications

2018 | Conference Paper | IST-REx-ID: 187   OA
The multi-cover persistence of Euclidean balls
H. Edelsbrunner, G.F. Osang, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 409   OA
On the number of non-hexagons in a planar tiling
A. Akopyan, Comptes Rendus Mathematique 356 (2018) 412–414.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA View | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188   OA
Smallest enclosing spheres and Chernoff points in Bregman geometry
H. Edelsbrunner, Z. Virk, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 35:1-35:13.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87
Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, ArXiv (2018).
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
On the optimality of the FCC lattice for soft sphere packing
H. Edelsbrunner, M. Iglesias Ham, SIAM J Discrete Math 32 (2018) 750–782.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 5678
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry (2018).
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
On the circle covering theorem by A.W. Goodman and R.E. Goodman
A. Akopyan, A. Balitskiy, M. Grigorev, Discrete & Computational Geometry 59 (2018) 1001–1009.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 692   OA
3-Webs generated by confocal conics and circles
A. Akopyan, Geometriae Dedicata 194 (2018) 55–64.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed